# SDR CALA2017032500726

- Difficulty date: March 25, 2017
- Submitted: March 26, 2017
- Operation: Air carrier
- Aircraft: N18112
- Make and model: Boeing 757224
- Aircraft serial: 27302
- Aircraft time: 84,443 hours, 20,346 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143N101346
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FRAME DENTED 680 24 - 25L ACCOMPLISHED FRAME REPAIR AT BS 680 BETWEEN STR23L - STR 26L AS PER SRM 53-00-07, FIG 201, REPAIR 5.
